# SDR HALA2017061900159

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 54,631 hours, 9,913 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Malfunctioned
- Location: Lav Call Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY D EMERGENCY CALL LIGHT DOES NOT TURN OFF.  EXERCISED SWITCH. OPS CK OK
